# SDR UALA2013032902023

- Difficulty date: March 28, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,203 hours, 26,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 1681 Rbl 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GUSSET BS 1681 RBL 31.  REMOVED, FABRICATED & INSTALLED GUSSET IAW DRAWING 146N5216 & SRM 51-40-01 PAR 7D FIG 12.   MAJOR REPAIR.
